| Catalog Number |
03L81-32 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.(b)(6).An evaluation is in-process.
Event or Problem Description
The customer observed a falsely elevated creatinine result while using clinical chemistry creatinine assay.The customer provided the following data (provided cutoff value: 09.Mg/dl): on (b)(6) 2018: initial: 3.10 mg/dl, retest 1.05 mg/dl, retested on a second analyzer: 1.07 mg/dl.There was no adverse impact to patient management reported.
Event or Problem Description
The sample id was provided on 10/11/2018: sid (b)(6), additionally the customer indicated the specimen had been retested twice generating a result of 1.05 mg/dl.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.